Research

Triangular-patch spline surfaces with symmetric labels


Reference:

Mullineux, G., 1992. Triangular-patch spline surfaces with symmetric labels. Computer-Aided Design, 24 (1), pp. 56-62.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/0010-4485(92)90091-N

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1016/0010-4485(92)90091-N
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13311

Export

Actions (login required)

View Item